MathSciNet Relay Station
MathSciNet bibliographic data
MR2000152 (2004j:60050) 60F05 (60A99)
Li, Shoumei; Ogura, Yukio; Proske, Frank N.; Puri, Madan L. Central limit theorems for generalized set-valued random variables. J. Math. Anal. Appl. 285 (2003), no. 1, 250–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement